# SDR SIMA20130420002

- Difficulty date: April 20, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 35,939 hours, 30,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3324 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED ROLLERS ON MAIN CABIN DOOR IAW AMM 53-21-02.  THE OPERATIONAL CHECKS WERE GOOD AMM 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
